# SDR REXA2014060800572

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 16,112 hours, 10,217 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sleeve
- Condition: Out Of Alignment
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPART AT APPROX 160 KTS THE LG LEVER WAS PLACED IN POS, THE LT MAIN GEAR IND TURNED YELLOW DURING TRANSIT, BUT TURNED RED AFTER THE NOSE & RT MAIN IND SHOWED UP.  MASTER WARNING.  NON NORMAL CHECKLIST FOR GEAR DISAGREE UP WAS PERFORMED & COMPLETED.  LANDED AT APPROX 70,000 LBS TOUCHING DOWN AT APPROX 300 FT DOWN ON VSI.  4 GEAR PINS ARE ON BOARD.  NO PIN IN WELL WHICH WAS CHECKED BY FIRST OFFICER DURING PREFLIGHT INSPECTION.  FOUND UP LOCK TRAVEL LIMITED BY MISALIGNED BOLT SLEEVE.  REALIGNED BOLT SLEEVE IAW AMM 32-32-01 PG 414 GAP CHECKED GOOD IAW AMM 32-32-01 FIG 402.  PERFORMED EXTENSION & RETRACTION OPERATIONS CHECKED IAW AMM TASK 32-30-00-710-801, CHECKED GOOD NO OTHER DEFECT NOTED AT THIS TIME.
